# SDR DALA2019072204334

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1179965) DURING INSPECTION FOUND FUSELAGE SKIN DENT WAS NOTED BETWEEN BS360-365, BETWEEN STR 28R-28L. ER/A 579622-14 SECTION I REPAIR WAS INSTALLED.
